Alert archive / Alabama / Freezing Rain Advisories in 2015

Freezing Rain Advisory 2, NWS Mobile, AL

February 23, 2015Choctaw County, Alabama

NWS Mobile, AL issued this freezing rain advisory at Feb 23, 2015, 2:59 PM CST for Choctaw County, Alabama. It took effect at Feb 24, 2015, 12:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2015, 2:59 PM CST (20:59 UTC)
In effect from
Feb 24, 2015, 12:00 AM CST
Expired
Feb 24, 2015, 7:43 AM CST
In force
8 hr
Issued by
NWS Mobile, AL

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 149 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WWUS44 KMOB 232059
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CST MON FEB 23 2015

...LIGHT FREEZING RAIN POSSIBLE OVER CHOCTAW COUNTY AFTER MIDNIGHT
THROUGH EARLY TUESDAY MORNING...

.RAIN WILL OVERSPREAD THE REGION TONIGHT. TEMPERATURES ACROSS CHOCTAW
COUNTY WILL DROP TO NEAR OR SLIGHTLY BELOW FREEZING OVERNIGHT. AS A
RESULT...A PERIOD OF LIGHT FREEZING RAIN IS POSSIBLE. ANY
ACCUMULATION IS EXPECTED TO BE MINOR AND CONFINED MAINLY TO ELEVATED
METAL OBJECTS. IN ADDITION...A FEW SLICK SPOTS MAY DEVELOP ON BRIDGES
AND OVERPASSES. 

ALZ051-240600-
/O.NEW.KMOB.ZR.Y.0002.150224T0600Z-150224T1400Z/
CHOCTAW-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS
259 PM CST MON FEB 23 2015

...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZING RAIN
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
TUESDAY. 

* TIMING...AFTER MIDNIGHT THROUGH 8 AM TUESDAY. 

* ICE ACCUMULATIONS...MINOR ACCUMULATION LESS THAN A TENTH OF AN INCH
  IS POSSIBLE...ESPECIALLY OVER THE NORTHERN HALF OF THE COUNTY.  

* IMPACTS...LIGHT ICING OF ELEVATED...METAL OBJECTS IS POSSIBLE. IN
  ADDITION...A FEW BRIDGES AND OVERPASSES MAY BECOME SLICK. THIS
  COULD RESULT IN HAZARDOUS TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
3 follow-up statements
284 
WWUS44 KMOB 240553
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CST MON FEB 23 2015

...LIGHT FREEZING RAIN REMAINS POSSIBLE OVER CHOCTAW COUNTY 
THROUGH EARLY TUESDAY MORNING...

.RAIN WILL CONTINUE TO DEVELOP AND OVERSPREAD THE REGION TONIGHT.
TEMPERATURES ACROSS CHOCTAW COUNTY WILL DROP TO NEAR OR SLIGHTLY
BELOW FREEZING OVERNIGHT. A PERIOD OF LIGHT FREEZING RAIN IS
POSSIBLE OVER CHOCTAW COUNTY THROUGH THE EARLY MORNING HOURS TUESDAY.
ANY ACCUMULATION IS EXPECTED TO BE MINOR AND CONFINED MAINLY TO
ELEVATED METAL OBJECTS. A FEW SLICK SPOTS MAY ALSO DEVELOP ON
BRIDGES AND OVERPASSES.

ALZ051-241400-
/O.CON.KMOB.ZR.Y.0002.150224T0600Z-150224T1400Z/
CHOCTAW-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS
1153 PM CST MON FEB 23 2015

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST
TUESDAY...

* TIMING...THROUGH 8 AM TUESDAY.

* ICE ACCUMULATIONS...MINOR ACCUMULATION LESS THAN A TENTH OF AN 
  INCH IS POSSIBLE...ESPECIALLY OVER THE NORTHERN HALF OF THE 
  COUNTY. 

* IMPACTS...LIGHT ICING OF ELEVATED...METAL OBJECTS IS POSSIBLE. 
  IN ADDITION...A FEW BRIDGES AND OVERPASSES MAY BECOME SLICK...
  WHICH COULD RESULT IN HAZARDOUS TRAVEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
584 
WWUS44 KMOB 241200
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST TUE FEB 24 2015

...A FEW PATCHES OF LIGHT FREEZING DRIZZLE POSSIBLE OVER CHOCTAW
COUNTY EARLY THIS MORNING...

.A FEW PATCHES OF FREEZING DRIZZLE ARE POSSIBLE OVER CHOCTAW COUNTY
EARLY THIS MORNING. DRIER AIR IS FLOWING INTO THE AREA AND WILL
RESULT IN THE END OF DRIZZLE SOON...AND THE ADVISORY MAY BE CANCELED
EARLIER THAN 8 AM.  LITTLE IF ANY ACCUMULATION OF GLAZE IS EXPECTED
ALTHOUGH A FEW SLICK SPOTS MAY DEVELOP ON BRIDGES AND OVERPASSES.

ALZ051-241400-
/O.CON.KMOB.ZR.Y.0002.000000T0000Z-150224T1400Z/
CHOCTAW-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS
600 AM CST TUE FEB 24 2015

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...MAINLY FOR FREEZING DRIZZLE...

* TIMING...THROUGH 8 AM TUESDAY.

* ICE ACCUMULATIONS...LITTLE IF ANY.

* IMPACTS...NEGLIGIBLE ICING OF ELEVATED METAL OBJECTS IS POSSIBLE.
  IN ADDITION...A FEW BRIDGES AND OVERPASSES MAY BECOME SLICK...WHICH
  COULD RESULT IN HAZARDOUS TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING
DRIZZLE MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS.
SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
160 
WWUS44 KMOB 241343
WSWMOB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
743 AM CST TUE FEB 24 2015

...FREEZING RAIN ADVISORY HAS BEEN CANCELED...

.THE FREEZING RAIN ADVISORY HAS BEEN CANCELED FOR CHOCTAW COUNTY AS
THE PRECIPITATION HAS ENDED.

ALZ051-241445-
/O.CAN.KMOB.ZR.Y.0002.000000T0000Z-150224T1400Z/
CHOCTAW-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS
743 AM CST TUE FEB 24 2015

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZING
RAIN ADVISORY. 

THE FREEZING RAIN ADVISORY HAS BEEN CANCELED FOR CHOCTAW COUNTY AS
THE PRECIPITATION HAS ENDED.

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freezing rain advisory went out at Feb 23, 11:54 AM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 23, 11:54 AM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CST MON FEB 23 2015

.UPDATE...RAIN HAS CLEARED THE AREA FOR THE TIME BEING AS THE
SHORTWAVE RESPONSIBLE HAS MOVED WELL EAST OF THE AREA. THE COLD FRONT
IS NOW LOCATED WELL SOUTH OF THE COAST WITH A SOLID LOW STRATUS DECK
BLANKETING THE FORECAST AREA. TEMPS ARE STUCK IN THE UPPER 30S/LOWER
40S ALONG AND WEST OF I-65...WITH LOW 50S PRESENT OVER THE FL
PANHANDLE WHERE THE CLOUD DECK IS NOT QUITE AS THICK. WITH A GOOD
NORTHERLY BREEZE PERSISTING ALONG WITH THE CLOUD COVER...TEMPS WILL
STRUGGLE TO CLIMB MUCH TODAY. LOWERED HIGHS FOR THE DAY AS TEMPS WILL
LIKELY ONLY BE ABLE TO WARM ANOTHER 5 DEGREES OR SO...BUT THAT MAY
EVEN BE OPTIMISTIC OVER SW AL/SE MS. ANOTHER ROUND OF RAIN IS
DEVELOPING WELL TO THE WEST AND IS NOW MOVING ACROSS THE MS RIVER
INTO WEST CENTRAL MS. SOME OF THIS RAIN MAY BEGIN TO AFFECT THE FAR
NW ZONES LATE THIS AFTERNOON...SO WE REINTRODUCED RAIN CHANCES FOR
THOSE AREAS BEGINNING AT 4PM. RAIN SPREADS ACROSS MOST OF THE REGION
TONIGHT AHEAD OF ANOTHER SHORTWAVE. LATEST GUIDANCE SHOWS THE 32
DEGREE WET BULB HOVERING OVER PRIMARILY CHOCTAW COUNTY. THIS COUNTY
WILL HAVE THE BEST CHANCE OF SEEING A BRIEF PERIOD OF FREEZING RAIN
EARLY TUESDAY MORNING. WE ARE STILL ASSESSING ALL OF THE DATA AND
WILL HAVE FURTHER INFORMATION REGARDING THIS POTENTIAL IN THE
AFTERNOON FORECAST PACKAGE.

UPDATED MORNING FORECAST PACKAGE HAS BEEN SENT. 34/JFB

&&

.AVIATION...
18Z ISSUANCE.
PREDOMINATE IFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE TAF
PERIOD. THERE IS A CHANCE THAT CIGS COULD BRIEFLY IMPROVE TO MVFR
LEVELS THIS AFTERNOON/EVENING...BUT CONFIDENCE IS NOT HIGH AS
TEMPERATURES MAY NOT BE ABLE TO WARM ENOUGH TO ALLOW SUFFICIENT
MIXING. RAIN SPREADS INTO THE REGION THIS EVENING THROUGH THE
OVERNIGHT...WHICH SHOULD HELP TO MAINTAIN THE IFR CIGS. NORTHERLY WINDS
10-15 KT WILL CONTINUE THROUGH TONIGHT...DIMINISHING A LITTLE ON
TUESDAY. 34/JFB

&&

.PREV DISCUSSION... /ISSUED 650 AM CST MON FEB 23 2015/

UPDATE...WILL ALLOW THE DENSE FOG ADVISORY OVER THE WESTERN FLORIDA
PANHANDLE AND ADJACENT NEAR SHORE WATERS TO EXPIRE AT 7 AM. AS
EXPECTED...THE COLD FRONT HAS MOVED EAST ACROSS MOST OF THE AREA AND
WILL HAVE CLEARED THE WESTERN FLORIDA PANHANDLE SOON. WITH MUCH
COOLER AND DRIER AIR FILTERING INTO THE REGION IN THE WAKE OF THE
FRONT...THE DENSE FOG THAT WAS OBSERVED OVER THE PANHANDLE EARLIER
THIS MORNING HAS DISSIPATED. ZONE FORECAST WILL BE UPDATED SHORTLY TO
REMOVE HEADLINE AND FOG WORDING. 12/DS

PREV DISCUSSION... /ISSUED 521 AM CST MON FEB 23 2015/

SHORT TERM...(TODAY AND TONIGHT)...A FRONTAL BOUNDARY IS MOVING EAST
ACROSS THE FCST AREA THIS MORNING...ACCOMPANIED BY AN AREA OF LIGHT
RAIN AND A FEW HEAVIER SHOWERS. THIS RAIN AREA WILL MOVE EAST OF THE
REGION BY MID MORNING...BUT 850MB TROF LAGGING BEHIND SFC WILL KEEP
LOW CLOUDS AND PATCHY LIGHT RAIN OR DRIZZLE IN THE FCST FOR MOST OF
THE DAY. OUT AHEAD OF THE FRONT...OVER THE WESTERN FLORIDA PANHANDLE
AND OVER AREA PANHANDLE BAYS...DENSE FOG WILL PERSIST THROUGH EARLY
TO MID MORNING AS HIGHER DEWPOINTS REMAIN OVER THE RELATIVELY COOL
NEAR SHORE WATERS. A DENSE FOG ADVISORY IS IN EFFECT FOR THAT AREA
UNTIL 7 AM. AS THE FRONT PASSES HOWEVER...MUCH LOWER DEWPOINTS AND
GUSTY NORTHWEST WINDS WILL QUICKLY RESULT IN THE DISSIPATION OF THE
FOG. MAY SEE A BRIEF BREAK IN THE LIGHT PCPN LATE THIS AFTERNOON AND
EARLY EVENING...BUT ANOTHER WEAK DISTURBANCE IN THE MID LEVEL FLOW
IS EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT...MAINTAINING THE
CHANCE FOR CLOUDY SKIES AND LIGHT RAIN ACROSS THE AREA. OVER OUR FAR
NORTHWESTERN ZONES (PRIMARILY PARTS OF WAYNE...CHOCTAW...CLARKE AND
WILCOX COUNTIES) THERE IS THE POTENTIAL FOR SOME LIGHT FREEZING RAIN
LATE TONIGHT AND VERY EARLY TUESDAY MORNING AS SFC TEMPERATURES ARE
EXPECTED TO DROP TO OR JUST BELOW FREEZING. QUESTION SEEMS TO BE
AVAILABLE MOISTURE...WITH THE GFS SHOWING THE BEST THERMAL PROFILES
FOR FREEZING RAIN BUT LESS MOISTURE TO WORK WITH. THE NAM...ECMWF
AND CMC-GEM ARE A LITTLE LESS FAVORABLE WITH THE THERMAL PROFILES
(IE ARE A LITTLE WARMER) BUT ADVERTISE MORE AVAILABLE MOISTURE. WITH
THE UNCERTAINTIES...HAVE MAINTAINED THE PREVIOUS FCST THINKING WITH
THE CHANCE OF A BRIEF WINDOW OF LIGHT FREEZING RAIN TONIGHT.
OTHERWISE...A BREEZY DAY TODAY WITH MODERATE AND GUSTY NORTHWESTERLY
FLOW IN THE WAKE OF THE FRONT. THIS WILL MAKE THE TEMPS FEEL COOLER
THAN THE EXPECTED HIGHS. MAX TEMPS ARE EXPECTED TO RANGE FROM THE
LOW TO MID 40S OVER NORTHWESTERN PORTIONS OF THE FCST AREA TO THE
MID AND UPPER 50S SOUTHEASTERN PORTIONS. LOWS TONIGHT RANGING FROM
AT OR JUST BELOW FREEZING (AS EARLIER MENTIONED) OVER THE NORTHWEST
TO THE UPPER 30S AND LOWER 40S COASTAL AND SOUTHEAST ZONES.
12/DS

LONG TERM...BY 12Z TUE VIGOROUS MID LEVEL DISTURBANCE OVER THE SW
CONUS BEGINS TO EJECT EAST REACHING THE TX/LA BORDER BY 18Z WED THEN
DAMPENING OUT AND SHIFTING EAST OF THE CWFA BY 06Z THU. WITH THIS
PATTERN EXPECT CLOUDY SKIES WITH SCATTERED AREAS OF RAIN REDEVELOPING
AHEAD OF THE TROF ON TUE MOSTLY FROM INCREASED LAYER LIFT COMBINED
WITH DEEPER MOISTURE IN THE BOUNDARY LAYER SHIFTING EAST. WITH SFC
TEMPS AROUND FREEZING OR SLIGHTLY BELOW STILL OCCURRING THROUGH
ABOUT 14Z TUE MORNING WE WILL STILL HAVE TO MENTION LIGHT FREEZING
RAIN OVER EXTREME NORTHWEST SECTIONS OF THE FORECAST AREA EARLY TUE
MORNING. FOR NOW STILL BELIEVE LITTLE TO NO ICE ACCUMULATION IS
EXPECTED WITH THE BEST CHANCE FOR THE FREEZING RAIN TO OCCUR WILL BE
NORTHERN WAYNE COUNTY IN MS...MOST OF CHOCTAW CO IN AL AND NORTHERN
AND WESTERN PARTS OF WILCOX AND CLARK COUNTIES IN AL. AS THE VIGOROUS
SHORT WAVE APPROACHES FROM THE WEST LATER IN THE PD EXPECT A WELL
DEFINED SURFACE LOW TO DEVELOP AND TRACK EAST OVER THE NORTHERN GULF
SETTING THE STAGE FOR A WIDESPREAD OVERRUNNING EVENT TO OCCUR OVER
MUCH OF THE CENTRAL GULF COAST AND CWFA WED AND EARLY WED NIGHT. MOST
OF THE GUIDANCE KEEPS TEMPS ABOVE FREEZING IN THE LOWER LEVEL LEVELS
OF THE BOUNDARY LAYER THROUGH WED NIGHT WITH THE NAM BEING THE MAIN
OUTLIER DEPICTING COLDER TEMPS WITH RAIN CHANGING OVER TO SNOW AND
FREEZING RAIN WED EVENING THROUGH EARLY THU MORNING...GENERALLY ALONG
AND NORTH OF THE I-10 CORRIDOR. FOR NOW WILL LEAN TOWARDS THE WARMER
SOLUTION OR BOTH THE GFS AND ECMWF LEADING TO MAINLY LIGHT RAIN WED
AND WED NIGHT POSSIBLE CHANGING OVER THE MIXTURE OF RAIN AND SNOW
OVER EXTREME NORTHERN PARTS OF THE CWFA WED NIGHT. JUST TO THE NORTH
EXTENDING INTO NORTHERN AL THE CHANCE FOR FROZEN PRECIP WILL BE
BETTER WED EVENING AND WED NIGHT. ALSO WITH THE NAM HAVING BETTER
RESOLUTION IN THE LOWER LEVELS WILL HAVE TO MONITOR THIS SITUATION
CLOSELY DUE TO POSSIBLE WETBULB COOLING SHIFTING FROM WEST TO EAST
WED AND EARLY WED NIGHT. BY THU THE BETTER FORCING AND MOISTURE
SHIFTS EAST AND SOUTH OF THE CWFA LEADING TO SOME CLEARING THU
THROUGH SAT MORNING. CLOUDS AND RAIN CHANCES INCREASE AGAIN BY SUN
AND CONTINUE INTO EARLY NEXT WEEK AS THE NEXT DEVELOPING SHORT WAVE
APPROACHES FROM THE WEST. SFC TEMPS WILL CONTINUE TO BE ON THE ON
COOLER SIDE CLIMATOLOGY THROUGH THE FORECAST PD. 32/EE

AVIATION...
23.12Z TAF ISSUANCE...WITH THE FRONT MOVING EAST OF THE
REGION TODAY...PREVAILING SFC VISBYS ARE EXPECTED TO BE AT OR ABOVE
MVFR CRITERIA...BUT BRIEFLY AT IFR IN LIGHT RAIN AT TIMES TODAY AND
TONIGHT. LOW CLOUDS EXPECTED TO PERSIST THROUGH THE DAY AND INTO THE
OVERNIGHT...WITH IFR CEILINGS EXPECTED TO CONTINUE THROUGH MOST OF
THE PERIOD. SFC WINDS FROM THE NORTHWEST AND NORTH 15 TO 20 KNOTS
TODAY THEN AROUND 10 KNOTS TONIGHT. 12/DS

MARINE...THE COLD FRONT MENTIONED PREVIOUSLY IS MOVING ACROSS THE
COASTAL WATERS EARLY THIS MORNING. AREAS OF DENSE FOG OVER NEAR
SHORE WATERS IN ADVANCE OF THE FRONT WILL DISSIPATE RAPIDLY BEHIND
THE FRONT. A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW DEVELOPS
IN THE WAKE OF THE FRONT AND PERSISTS THROUGH EARLY THIS EVENING.
SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. THE OFFSHORE FLOW
GRADUALLY WEAKENS LATE MONDAY NIGHT THROUGH TUESDAY...BUT
RESTRENGTHENS ON WEDNESDAY AS A SURFACE LOW DEVELOPS AND MOVES EAST
ACROSS THE NORTH CENTRAL GULF. A MODERATE TO STRONG OFFSHORE FLOW
WILL PERSIST THROUGH THE END OF THE WEEK AS THE LOW PRESSURE MOVES
AWAY TO THE EAST AND HIGH PRESSURE BUILDS IN FROM THE NORTH. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      46  37  50  42  48 /  20  60  30  50  80
PENSACOLA   53  41  52  44  51 /  20  60  40  40  90
DESTIN      60  45  53  46  53 /  20  50  40  40  90
EVERGREEN   47  37  52  39  47 /  20  70  50  30  80
WAYNESBORO  41  33  48  38  43 /  40  70  30  30  80
CAMDEN      44  33  49  37  44 /  20  70  40  30  80
CRESTVIEW   55  41  53  42  50 /  20  60  40  40  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 23, 2:50 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
250 PM CST MON FEB 23 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-242100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
250 PM CST MON FEB 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN WILL SPREAD ACROSS THE REGION TONIGHT. FOR MOST OF THE AREA IT
WILL ONLY BE A COLD RAIN. HOWEVER...PORTIONS OF CHOCTAW COUNTY MAY
DROP TO NEAR OR BELOW FREEZING AFTER MIDNIGHT. AS A RESULT...A PERIOD
OF LIGHT FREEZING RAIN AND MINOR ICE ACCUMULATION IS POSSIBLE
OVERNIGHT THROUGH EARLY TUESDAY MORNING. THIS COULD RESULT IN A FEW
BRIDGES AND OVERPASSES BECOMING SLICK. USE CAUTION WHEN DRIVING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN IS FORECAST TO BECOME WIDESPREAD AGAIN ON WEDNESDAY. RAINFALL
TOTALS OF 1 TO 3 INCHES ARE EXPECTED. MINOR FLOODING IN URBAN AND LOW
LYING AREAS IS POSSIBLE...BUT SIGNIFICANT FLOODING ISSUES ARE NOT
EXPECTED AT THIS TIME. PONDING OF WATER ON ROADWAYS WILL MAKE
HYDROPLANING MORE LIKELY. USE CAUTION WHEN DRIVING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-242100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
250 PM CST MON FEB 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THIS
EVENING. SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE TO STRONG OFFSHORE FLOW REDEVELOPS WEDNESDAY AS A SURFACE
LOW STRENGTHENS AND TRACKS ACROSS THE NORTH CENTRAL GULF. A SMALL
CRAFT ADVISORY MAY BECOME NECESSARY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 10:41 PM CSTDense Fog AdvisoryMOB8 hr
Feb 23, 4:20 AM CSTMarine Dense Fog AdvisoryMOB3 hr
Feb 23, 3:36 PM CSTSmall Craft AdvisoryMOB6 hr

Nearby

Freezing Rain Advisories in Alabama, 2015Every freezing rain advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.